Crohn's Disease Forum » General IBD Discussion » Stopped steroids - face still puffy and moonlike


10-10-2018, 02:02 AM   #1
victorialawlor
 
Join Date: Apr 2018
Stopped steroids - face still puffy and moonlike

I feel incredibly vain worrying about this...

I stopped my steroids roughly 4 weeks ago and I still feel that I have a Ďmooní face. How long does it take for the swollen/puffy face to disappear? Itís definitely not as bad as it was but feel like that itísnow stuck like this.

How long did it take for your face to return to normal? Does it take a few months?
10-10-2018, 06:26 AM   #2
my little penguin
Forum Monitor
 
Join Date: Apr 2012

My Support Groups:
If I remember correctly at least 8 weeks
Might have been closer to 12 weeks for ds
Good luck
__________________
DS - -Crohn's -Stelara -mtx
11-06-2018, 08:46 PM   #3
Irish83
 
Join Date: Nov 2018
Location: Duncannon, Pennsylvania
I have the same thing going on I started Prednisone September 21st and was only suooose to be in it for 30 days and I followed the bottle and paperwork from the pharmacy and there was no taper and I didnít think anything if it, UNTIL I went back to my GI and she said you shouldíve been on a taper and since the dosage was so high I still have another 2 weeks left and Iíve already gained 16lbs and I canít gain anymore weight so I stopped it I just canít do it anymore so I hope that you get some relief soon cus my face is moon shaped as well as I look 8 months Pregnant! Good luck
11-07-2018, 11:00 AM   #4
Scipio
Senior Member
 
Scipio's Avatar
 
Join Date: Oct 2015
Location: San Diego

My Support Groups:
∑ Stelara
Moon face takes a couple of months or so to go down, but it does eventually go down.
12-12-2018, 12:01 PM   #5
Poochie
 
Join Date: Dec 2018
My daughter went through a similar scenario, she was on Prednisone for so long, seemed like forever. She was developing the pie face more and more, and we started tapering her off. During the taper she started having adverse effects from being tapered too quickly and we had to up the dosage back up and start the process again. It took a good 5 months or so for her face to go back to how it should be. I still look at pictures of her before the diagnosis and compare them to now...I think there is some effects there that will never go away.
01-01-2019, 08:41 PM   #6
Mountaineer01
 
Join Date: Oct 2018
Location: Baltimore, Maryland

My Support Groups:
As the others have said, it will take a while. I still haven't lost the weight I put on when I was on Entocort for 4 months.
Reply

Crohn's Disease Forum » General IBD Discussion » Stopped steroids - face still puffy and moonlike
Thread Tools


All times are GMT -5. The time now is 07:17 PM.
Copyright 2006-2017 Crohnsforum.com